# SDR 2008UALA04272

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 52,499 hours, 10,718 cycles
- Engine: Pwa PW4077
- Engine time: 42,510 hours, 10,662 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Condition: Failed
- Location: Lt Eng Fuel
- Part time: 42,510 hours, 10,662 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DID NOT SHUT DOWN NORMALLY WHEN ON GATE.  EICAS MSG ENG FUEL VALVE LEFT DISPLAYED.  *S/D*  REPLACED FUEL MANAGEMENT UNIT (FMU), NO HELP.  REPLACED FUEL CONTROL RELAYS, RAN ENGINE 4 TIMES, SHUTDOWN NORMALLY.
